# SDR CA060125007

- Difficulty date: January 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF34*
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT (TWICE) EICAS MESSAGES A/T FAIL, A/P FAIL, AFCS FAIL, MACH TRIM FAIL, SHAKER, ANTICIPATED, ADS 2 FAIL, TAT NR 2 FAIL,ADS FAIL, WINDSHEAR FAIL, AOA LIMIT FAIL, ADS PROBE NR 1 FAIL, ADS PROBE NR 2 FAIL, ADS PROBE NR 3 FAIL, ADS PROBE NR 4 FAIL, STALL PROTECTION FAIL, YD FAIL, ECT.  ACTION: ADS PROBES, ADS SYSTEM, TEST CARRIED OUT IAW AMM 34-13-01-06 SYSTEM CHECKS SERVICEABLE. STILL UNDER INVESTIGATION WITH FLEET MANAGEMENT AND MFG ENGINEERING.  (TC NR 20060125007)
